MAUDE Adverse Event Report: TRIMED FUSION CUP, 10 HOLE, 18MM

TRIMED FUSION CUP, 10 HOLE, 18MM
Model Number FC10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Sales rep reported on 18may2023 that a fc10 was removed from a patient due to discomfort, the fusion cup was originally implanted on (b)(6) 2023.It was reported that the surgeon believes the fusion cup may have taken longer to fuse due to comorbidities and poor bone quality.Upon removal it was discovered that the plate is cracked in 2 locations, however the surgeon stated the wrist successfully fused and appears to move as one unit as is the intended outcome of the procedure.The implant was successfully removed from the patient on (b)(6) 2023 and no hardware was left in the patient.
 
Event or Problem Description
The surgeon state that the position of the plate was not ideal that could have caused the delayed union which would have lead to fatigue of the plate.The surgeon stated that it was believed that the position of the plate was the primary problem of the patient discomfort, rather than material failure.

Brand Name
FUSION CUP, 10 HOLE, 18MM
Common Device Name
FUSION CUP, 10 HOLE, 18MM
Manufacturer (Section D)
TRIMED
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key17131897
Report Number2031009-2023-00004
Device Sequence Number17764172
Product Code HRS
UDI-Device Identifier00842188100734
UDI-Public00842188100734
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K050681
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFC10
Device Catalogue NumberFC10
Device Lot Number000016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/14/2023
Supplement Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown